# SDR AALA20091202CCS01

- Difficulty date: December 2, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 34,715 hours, 11,786 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,286 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CREW REPORTED A BIRD STRIKE ON LEFT ENGINE OUTER FLAP.  RETURNED TO MAR AND LANDED WITHOUT INCIDENT.  FOUND FAN BLADES 9, 10 AND 11 DAMAGED ON LEFT ENGINE AND SOME DENTS TO ICE IMPACT PANEL AND SOUND SUPPRESSOR PANEL.  REPAIRED PANELS AND REPLACED FAN BLADES.
